Show simple item record

dc.creatorMastylo, Mieczyslawes
dc.creatorPérez Moreno, Carloses
dc.date.accessioned2016-06-16T09:22:36Z
dc.date.available2016-06-16T09:22:36Z
dc.date.issued2012
dc.identifier.citationMastylo, M. y Pérez Moreno, C. (2012). The Hardy-Littlewood maximal type operators between Banach function spaces. Indiana University Mathematics Journal, 61 (3), 883-900.
dc.identifier.issn0022-2518es
dc.identifier.issn1943-5258es
dc.identifier.urihttp://hdl.handle.net/11441/42384
dc.description.abstractWe investigate variants of the maximal operator and show their applications to study boundedness of the classical Hardy-Littlewood maximal operator between weighted Banach function spaces which satisfy certain geometrical lattice conditions. We prove inequalities for rearrangement of the maximal operators generated by rearrangement invariant spaces. Applying this to the Lorentz spaces, we give new sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted Lp-spaces with different weights. We also prove that under some mild hypotheses these conditions are also necessary.es
dc.description.sponsorshipNational Science Centre (Poland)es
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipJunta de Andalucíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherIndiana Universityes
dc.relation.ispartofIndiana University Mathematics Journal, 61 (3), 883-900.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectmaximal operatorses
dc.subjectrearrangement estimatees
dc.titleThe Hardy-Littlewood maximal type operators between Banach function spaceses
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectID2011/01/B/ST1/06243es
dc.relation.projectIDMTM2009-08934es
dc.relation.projectIDFQM-4745es
dc.relation.publisherversionhttp://dx.doi.org/10.1512/iumj.2012.61.4708es
dc.identifier.doi10.1512/iumj.2012.61.4708es
idus.format.extent18 p.es
dc.journaltitleIndiana University Mathematics Journales
dc.publication.volumen61es
dc.publication.issue3es
dc.publication.initialPage883es
dc.publication.endPage900es
dc.relation.publicationplaceBloomingtones
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42384

FilesSizeFormatViewDescription
The Hardy-Littlewood maximal ...204.5KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional